# SDR 2001UALA00569

- Difficulty date: April 21, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N7270U
- Make and model: Boeing 727222
- Aircraft serial: 21417
- Aircraft time: 65,354 hours, 37,323 cycles
- Engine: Pwa JT8D15
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 20500801
- Condition: Fluctuates
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S ALTIMETER FLUCTUATES INTERMITTENTLY -20 TO +40. SUPPLEMENTAL DATA UPDATE CAPTAIN'S ALTIMETER. REPLACE CAPTAIN'S ALTIMETER . OPS CHK NORMAL.
